# SDR IXXA9594

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45946
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplatch Cable
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM TOL TO ONT, THE CREW REPORTED AN UNSAFE GEAR AND DOOR LIGHT AFTER GEAR RETRACTION.  THE AIRCRAFT RETURNED TO TOL FOR MAINTENANCE.  THE AIRCRAFT WAS FERRIED TO A MAINTENANCE FACILITY FOR LANDING GEAR SYSTEM  INSPECTION AND RIG CHECK.  A RIG CHECK OF THE LANDING GEAR MECHANICAL CONTROL SYSTEM WAS ACCOMPLISHED.  AN INITIAL GEAR TEST SHOWED THE LEFT MLG DOOR UPLATCH OUT OF RIG.  THE LEFT MLG DOOR UPLATCH CABLE AND DOOR ROLLER MECHANISM WERE RIGGED.  FINAL LANDING GEAR OPERATIONAL CHECK WAS NORMAL, AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
